- Title:
On analytical derivations of the condition number distributions of dual non-central Wishart matrices
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Matthaiou, M.; Laurenson, D.I; Wang C.-X
- Journal title:
- IEEE Transactions on Wireless Communications
- Year:
- 2009
- Journal volume:
- 8
- Year / month:
- 2009-03
- Month:
- March
- Journal issue:
- 3
- Pages contribution:
- 1212-1217
- Language:
- en
- TUM Institution:
- Institute for Circuit Theory and Signal Processing
- Format:
- text
- Ingested:
- 18.03.2009
BibTeX